MAUDE Adverse Event Report: ANGIODYNAMICS ANGIODYNAMICS / SMART PORT; PORT & CATHETER, IMPLANTED

ANGIODYNAMICS ANGIODYNAMICS / SMART PORT; PORT & CATHETER, IMPLANTED
Catalog Number H787CT66PTPD0
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Angiodynamics has reached out to the complaint reporter in an effort to obtain details of the event.Currently, the nature of the malfunction and patient complications are unknown.Upon the receipt of further information the investigation will be conducted and a supplemental medwatch submitted with the results.(b)(4).
 
Event or Problem Description
Angiodynamics' legal department received notification from a patient's attorney that a smart port had malfunctioned.The upn and hospital name were provided, but not the nature of the malfunction.A letter with potentially more details is expected.
 
Additional Manufacturer Narrative
No device history review or ship history review can be performed based on inaccurate information provided.The lot number provided is missing a digit and review of previous lot numbers manufactured for the upn provided did not show any similar looking numbers.In addition, a ship history for the upn provided showed no shipments of that upn to the reported hospital.The recent angiodynamics complaint report was reviewed for the smartport product family and the failure mode "device malfunctioned." no adverse trend was indicated.Despite multiple good faith efforts on the part of angiodynamics, no additional information regarding this complaint has been forthcoming.Without a sample for evaluation it cannot be confirmed either that the reported port malfunctioned or what could have been the root cause of the malfunction.The directions for use packaged with the port provide information/guidance regarding port placement, maintenance, and removal as well as potential complications.(b)(4).

Brand Name
ANGIODYNAMICS / SMART PORT
Common Device Name
PORT & CATHETER, IMPLANTED
Manufacturer (Section D)
ANGIODYNAMICS
10 glens falls technical park
glens falls NY 12801
MDR Report Key7272607
Report Number1317056-2018-00010
Device Sequence Number16173907
Product Code LJT
UDI-Device IdentifierH787CT66PTPD0
UDI-PublicH787CT66PTPD0
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K062414
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue NumberH787CT66PTPD0
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/19/2018
Supplement Date Received by Manufacturer01/19/2018
Initial Report FDA Received Date02/15/2018
Supplement Report FDA Received Date05/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1